Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009 (2009), Article ID 737129, 13 pages
Research Article

Double Integral Operators Concerning Starlike of Order

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 16 March 2009; Accepted 31 May 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Kazuo Kuroki and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kazuo Kuroki and Shigeyoshi Owa, “Double Integral Operators Concerning Starlike of Order ,” International Journal of Differential Equations, vol. 2009, Article ID 737129, 13 pages, 2009. doi:10.1155/2009/737129